Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Child suffering with recurring acute parotid gland infection, reduces with antibiotics. What should be the right treatment course?

Hello doctor, my son is 6 years old and from past 2 years is suffering from acute parotid gland infection at his right side of his cheek. this swelling and pain reoccurs every 10-15 days after we stop anitbiotics. a week back, both the parotid glands were infected, he had swelling and pain in both sides. as of today the swelling and pain has reduced with antibiotics . am very unclear how to proceed.. pls help
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
on this case I would like to know the exact duration of the antibiotics you give each time.
do you always complete your antibiotic course.
also what's important here is what antibiotic are you normally taking.
kindly take care of these two things and lete know.
Answered: Mon, 16 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor